Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 176, NWS Atlanta, GA

June 25, 2018Oglethorpe County, Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2018, 6:14 PM EDT for Oglethorpe County, Wilkes County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2018, 6:14 PM EDT (22:14 UTC)
Expired
Jun 25, 2018, 6:45 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Oglethorpe County, GA, Wilkes County, GA

The radar

The Greer radar (KGSP), 116 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1416 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

085 
WUUS52 KFFC 252214
SVRFFC
GAC221-317-252245-
/O.NEW.KFFC.SV.W.0176.180625T2214Z-180625T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
614 PM EDT MON JUN 25 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Wilkes County in east central Georgia...
  East central Oglethorpe County in northeastern Georgia...

* Until 645 PM EDT.

* At 614 PM EDT, a severe thunderstorm was located over Norman, or 11
  miles south of Middleton, moving east at 5 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Tignall, Jacksons Crossroads, Mallorysville, Delhi, Norman and
  Danburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3383 8259 3386 8277 3392 8292 3399 8284
      3397 8278 3397 8275 3399 8272 3398 8269
      3399 8266 3396 8264 3386 8261 3387 8258
      3386 8257
TIME...MOT...LOC 2214Z 278DEG 5KT 3393 8278 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
515 
WWUS52 KFFC 252229
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
629 PM EDT MON JUN 25 2018

GAC221-317-252245-
/O.CON.KFFC.SV.W.0176.000000T0000Z-180625T2245Z/
Wilkes GA-Oglethorpe GA-
629 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN WILKES AND NORTHEASTERN OGLETHORPE COUNTIES...

At 628 PM EDT, a severe thunderstorm was centered 5 miles northwest 
of Norman, or 9 miles south of Middleton, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Tignall, Mallorysville, Delhi, Norman and Danburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3383 8259 3386 8277 3394 8289 3399 8284
      3397 8278 3397 8275 3399 8272 3398 8269
      3399 8266 3396 8264 3386 8261 3387 8258
      3386 8257
TIME...MOT...LOC 2228Z 287DEG 12KT 3397 8280 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:45 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 25, 2:45 PM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
245 PM EDT Mon Jun 25 2018

.SHORT TERM /Tonight through Tuesday Night/...
Diurnal heating combined with forcing from a low pressure system
racing across Kentucky will provide scattered thunderstorms for the
area this afternoon. Models have underestimated the coverage of the
storms so far but are beginning to catch up, estimating a wave of
convection that will leave the area later this evening. An Upper
level ridge building in along the Gulf coast should help to keep
storms slightly weaker, and more scattered/unorganized than they my
be otherwise but a Marginal risk for a few severe storms will be
possible for the forecast area. Tomorrow, convection is expected to
be even more widespread as the upper level flow begins to turn from
out of the northwest, and impulses ahead of a stronger low pressure
system out of the midwest looks to push through.

Temperatures are expected to continue on
the warm side with heat index values across central GA ranging from
100 to 106. Have issued a heat advisory for the majority of central
GA today and will monitor conditions for Tuesday to see if another
one will be needed tomorrow.

22

.LONG TERM /Wednesday through Monday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
The long term portion begins as perhaps the most active period of
the entire extended. We will see a strong shortwave arrive late in
the day from the Tennessee Valley. This will coincide with peak
heating for Wed afternoon and CAPE values in excess of 3000 J/KG.
Associated cold pool with shortwave looks to drop 500mb temps to
around -9C, sufficient for some robust updrafts and decent hail
potential. Should also see some good wind potential as downdraft
CAPE increases through the afternoon as a likely line of storms
approaches. Have gone with highest pops for northern tier for now
but could certainly see pops needing to be raised for remainder as
Wed approaches with potential for a decent coverage event.

Focus will shift to Central GA for Thu afternoon as shortwave
traverses the remainder of the forecast area. Cannot rule out
additional small pop activity across the north although mid level
temps will be warming by this time period.

Some drying noted for the weekend, especially across NE sections
where will only carry isolated pops for Sat. Upper level high
builds in north of the area through the Ohio Valley and into the
Northeast through early next week. Eventually some deep layer
moisture will rotate around the southern periphery of this feature
to bring higher pops back to the area for early next week.

BDL

&&

.AVIATION...
18Z Update...
Ongoing scattered SHRA/TSRA around TAF areas, currently impacting
MCN and ATL sites. A line of forcing coming from NW GA will keep
scattered SHRA/TSRA around the area through the afternoon and
early evening. Expecting VFR conditions otherwise in regards to
ceilings and VSBYs. Light winds out of the west at ATL, swinging
from out of the SW early tomorrow morning.

//ATL Confidence...18Z Update...
Medium confidence in convective coverage this afternoon.
Medium to high on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  71  91 /  30  50  50  50
Atlanta         75  91  74  90 /  30  50  40  50
Blairsville     66  85  67  86 /  30  50  40  60
Cartersville    72  92  72  90 /  30  50  40  50
Columbus        76  94  76  93 /  30  40  30  40
Gainesville     72  90  71  88 /  30  50  40  50
Macon           74  94  74  93 /  30  50  40  50
Rome            72  92  72  91 /  20  40  40  50
Peachtree City  73  92  72  90 /  30  50  30  50
Vidalia         75  94  75  92 /  40  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Bibb...Bleckley...Chattahoochee...Crawford...Crisp...
Dodge...Dooly...Emanuel...Glascock...Harris...Houston...
Jefferson...Johnson...Laurens...Macon...Marion...Montgomery...
Muscogee...Peach...Pulaski...Schley...Stewart...Sumter...
Talbot...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Washington...Webster...Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...22
LONG TERM....BDL
AVIATION...22
Hazardous weather outlook, Jun 25, 5:32 PM EDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
532 PM EDT Mon Jun 25 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-262145-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
532 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Heat Advisory In Effect For Central Georgia...

Hot temperatures combined with high moisture values will result in
heat indices around 105 degrees this afternoon. Please see the
latest heat advisory product issued by this office for further
details.

Scattered to numerous thunderstorms are expected across north and
central Georgia this afternoon. Isolated storms will be strong to
severe, with the main hazards damaging winds, large hail, frequent
lightning, and isolated flooding from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There will be an enhanced chance of strong to severe storms late
Wednesday into Wednesday night as an upper level storm system
moves across the area bringing likely storm coverage to North
Georgia.

There is a chance of thunderstorms each day for the rest of the
time period through next week, mainly during the afternoon and
evening hours with few storms becoming strong to severe each day
with gusty winds, frequent lightning and isolated flooding from
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jun 25, 5:43 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     RUSSELLVILLE            32.90N  83.99W
06/25/2018                   MONROE             GA   911 CALL CENTER

            TREE REPORTED DOWN AT THE INTERSECTION OF RUSSELLVILLE
            RD AND HWY 42.

&&

EVENT NUMBER FFC1800439

KING
Local storm report, Jun 25, 5:47 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     3 W LIZELLA             32.80N  83.87W
06/25/2018                   BIBB               GA   911 CALL CENTER

            POWER LINES REPORTED DOWN ON HWY 80 AT THE
            BIBB/CRAWFORD COUNTY LINE.

&&

EVENT NUMBER FFC1800440

KING
Special weather statement, Jun 25, 5:57 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT MON JUN 25 2018

GAZ080-091>093-103-104-252245-
Macon GA-Schley GA-Taylor GA-Sumter GA-Marion GA-Webster GA-
557 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...SOUTHEASTERN
TAYLOR...NORTHWESTERN SUMTER...SOUTHEASTERN MARION AND WEBSTER
COUNTIES UNTIL 645 PM EDT...

At 556 PM EDT...a line of strong thunderstorms extended from near
Hicks to Ellaville to near Church Hill...and moving southeast at 10
mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Ellaville, Oglethorpe, Preston, Montezuma, Marshallville, Reynolds,
Ideal, Andersonville, Murrays Crossroads, Whitewater State Park,
Fountainville, La Crosse, Garden Valley, Hicks, Potterville,
Andersonville National Historic, Friendship, Clearview, Bumphead and
Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3207 8464 3212 8464 3222 8440 3256 8408
      3253 8400 3251 8402 3251 8397 3248 8392
      3249 8392 3246 8385 3215 8411 3205 8450
TIME...MOT...LOC 2156Z 273DEG 8KT 3250 8406 3222 8433 3212 8458

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 25, 6:01 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT MON JUN 25 2018

GAZ053-054-056-067-252230-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-
601 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...EASTERN COWETA...
WESTERN SPALDING AND NORTHERN MERIWETHER COUNTIES UNTIL 630 PM EDT...

At 601 PM EDT...a line of strong thunderstorms was along a line
extending from near Sandy Creek to near Hogansville...and moving
southeast at 30 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, Fayetteville, Greenville, Peachtree City, Tyrone, Senoia,
Grantville, Luthersville, Brooks, Moreland, Sharpsburg, Turin,
Haralson, Woolsey, Lone Oak, East Newnan, Starrs Mill, Inman, Rocky
Mount and Saint Marks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3353 8456 3338 8439 3337 8440 3335 8439
      3335 8435 3334 8434 3322 8438 3321 8440
      3320 8447 3318 8451 3315 8452 3302 8475
      3315 8486 3322 8486 3323 8493
TIME...MOT...LOC 2201Z 312DEG 27KT 3349 8451 3315 8487

WIND...50MPH
Special weather statement, Jun 25, 6:01 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT MON JUN 25 2018

GAZ112-113-252230-
Toombs GA-Montgomery GA-
601 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOMBS AND
NORTHEASTERN MONTGOMERY COUNTIES UNTIL 630 PM EDT...

At 601 PM EDT...a strong thunderstorm was near Vidalia, or 7 miles
northwest of Lyons...moving east at 5 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lyons, Vidalia, Higgston and Santa Claus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3219 8251 3232 8248 3230 8235 3229 8235
      3229 8232 3215 8232
TIME...MOT...LOC 2201Z 269DEG 5KT 3226 8244

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 25, 6:03 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     2 W PLANT YATES         33.47N  84.94W
06/25/2018                   CARROLL            GA   EMERGENCY MNGR

            TREE REPORTED DOWN ON A CAR AT THE INTERSECTION OF HWY
            5 AND MACINTOSH CIRCLE.

&&

EVENT NUMBER FFC1800441

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:08 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam37 min
Jun 24, 8:32 PM EDTSpecial Weather StatementFFCWarren43 min
Jun 24, 8:42 PM EDTSpecial Weather StatementFFCWilkes33 min
Jun 24, 8:48 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes42 min
Jun 24, 9:10 PM EDTSevere Thunderstorm WarningFFCTaliaferro35 min
Jun 24, 9:13 PM EDTSpecial Weather StatementFFCGlascock47 min
Jun 24, 9:23 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington37 min
Jun 24, 9:46 PM EDTSpecial Weather StatementFFCTaliaferro, Warren44 min
Jun 24, 9:58 PM EDTSpecial Weather StatementFFCJefferson32 min
Jun 25, 4:26 AM EDTHeat AdvisoryFFCBibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 28 more16 hr
Jun 25, 1:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jun 25, 1:41 PM EDTSpecial Weather StatementFFCFayette34 min
Jun 25, 1:44 PM EDTSpecial Weather StatementFFCFulton31 min
Jun 25, 2:12 PM EDTSpecial Weather StatementFFCDeKalb, Fulton33 min
Jun 25, 2:17 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jun 25, 2:18 PM EDTSpecial Weather StatementFFCFayette27 min
Jun 25, 2:24 PM EDTSpecial Weather StatementFFCFloyd36 min
Jun 25, 2:26 PM EDTSpecial Weather StatementFFCMurray34 min
Jun 25, 2:28 PM EDTSpecial Weather StatementFFCSpalding32 min
Jun 25, 2:30 PM EDTSevere Thunderstorm WarningFFCMurray26 min
Jun 25, 2:35 PM EDTSpecial Weather StatementFFCWhitfield25 min
Jun 25, 2:44 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 25, 2:45 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 25, 2:48 PM EDTSpecial Weather StatementFFCMeriwether27 min
Jun 25, 2:49 PM EDTSpecial Weather StatementFFCWhitfield26 min
Jun 25, 2:58 PM EDTSpecial Weather StatementFFCGilmer32 min
Jun 25, 2:59 PM EDTSpecial Weather StatementFFCNewton31 min
Jun 25, 3:12 PM EDTSpecial Weather StatementFFCWalton33 min
Jun 25, 3:16 PM EDTSpecial Weather StatementFFCPike, Spalding29 min
Jun 25, 3:20 PM EDTSpecial Weather StatementFFCGordon25 min
Jun 25, 3:21 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 25, 3:24 PM EDTSevere Thunderstorm WarningFFCNewton, Walton25 min
Jun 25, 3:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jun 25, 3:35 PM EDTSpecial Weather StatementFFCLamar25 min
Jun 25, 3:40 PM EDTSpecial Weather StatementFFCJasper35 min
Jun 25, 3:42 PM EDTSpecial Weather StatementFFCWalker33 min
Jun 25, 3:44 PM EDTSpecial Weather StatementFFCPickens31 min
Jun 25, 3:52 PM EDTSpecial Weather StatementFFCUnion23 min
Jun 25, 3:55 PM EDTSpecial Weather StatementFFCWhitfield35 min
Jun 25, 3:58 PM EDTSevere Thunderstorm WarningFFCJasper, Newton16 min
Jun 25, 3:59 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield31 min
Jun 25, 4:00 PM EDTSpecial Weather StatementFFCBartow, Cherokee30 min
Jun 25, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Upson42 min
Jun 25, 4:07 PM EDTSpecial Weather StatementFFCDawson23 min
Jun 25, 4:18 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 25, 4:21 PM EDTSpecial Weather StatementFFCStewart39 min
Jun 25, 4:22 PM EDTSpecial Weather StatementFFCMurray23 min
Jun 25, 4:27 PM EDTSpecial Weather StatementFFCCobb, Forsyth33 min
Jun 25, 4:31 PM EDTSpecial Weather StatementFFCHall, White29 min
Jun 25, 4:31 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe29 min
Jun 25, 4:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 25, 4:34 PM EDTSpecial Weather StatementFFCHaralson26 min
Jun 25, 4:40 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas35 min
Jun 25, 4:53 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton, Gwinnett37 min
Jun 25, 4:54 PM EDTSpecial Weather StatementFFCBanks, Hall36 min
Jun 25, 5:00 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford30 min
Jun 25, 5:12 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson48 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta31 min
Jun 25, 5:19 PM EDTSpecial Weather StatementFFCMacon41 min
Jun 25, 5:23 PM EDTSpecial Weather StatementFFCWebster37 min
Jun 25, 5:29 PM EDTSpecial Weather StatementFFCJones31 min
Jun 25, 5:29 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton31 min
Jun 25, 5:34 PM EDTSpecial Weather StatementFFCBarrow, Clayton, DeKalb, Gwinnett, Henry, Newton and 2 more41 min
Jun 25, 5:40 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison50 min
Jun 25, 5:50 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton, Henry40 min
Jun 25, 5:57 PM EDTSpecial Weather StatementFFCMacon, Schley48 min
Jun 25, 6:01 PM EDTSpecial Weather StatementFFCCoweta, Fayette29 min
Jun 25, 6:30 PM EDTSpecial Weather StatementFFCPike30 min
Jun 25, 6:34 PM EDTSpecial Weather StatementFFCBleckley26 min
Jun 25, 6:35 PM EDTSpecial Weather StatementFFCHarris40 min
Jun 25, 6:41 PM EDTSpecial Weather StatementFFCMacon49 min
Jun 25, 6:45 PM EDTSpecial Weather StatementFFCWashington30 min
Jun 25, 6:47 PM EDTSpecial Weather StatementFFCWilkes28 min
Jun 25, 6:48 PM EDTSpecial Weather StatementFFCToombs27 min
Jun 25, 6:54 PM EDTSpecial Weather StatementFFCPike, Upson51 min
Jun 25, 6:59 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Jun 25, 7:01 PM EDTSevere Thunderstorm WarningFFCDodge29 min
Jun 25, 7:09 PM EDTSevere Thunderstorm WarningFFCCrisp36 min
Jun 25, 7:15 PM EDTSpecial Weather StatementFFCJohnson30 min
Jun 25, 7:22 PM EDTSevere Thunderstorm WarningFFCLaurens38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.